Thy-angle in an n-normed space

Closed

Manuharawati, Muhammad Jakfar

2017 Far East Journal of Mathematical Sciences Vol. 102 Issue 5 Article Cited by 3 SDG 16SDG 7 Quartile

Abstract

In this paper, we introduce the notion of angle and Thy-angle in an n-normed space and prove some fundamental properties and a characterization theorem for Thy-angle in an n-normed space. © 2017 Pushpa Publishing House, Allahabad, India.

Affiliations

Universitas Negeri Surabaya, Kampus Ketintang, Jl. Ketintang, Gedung C8, Surabaya, 60231, Indonesia

Research at a Glance

Premium content — register to unlock

Research at a Glance

Register to unlock

Topics & SDG Alignment

Premium content — register to unlock

Topics & SDG Alignment

Register to unlock

Collaboration

Premium content — register to unlock

Collaboration

Register to unlock

Author Profile (Selected)

Premium content — register to unlock

Author Profile (Selected)

Register to unlock

References Overview

Premium content — register to unlock

References Overview

Register to unlock

Journal & Source

Premium content — register to unlock

Journal & Source

Register to unlock

Metadata & Integrity

Premium content — register to unlock

Metadata & Integrity

Register to unlock